# SDR AALA20100405TUL03

- Difficulty date: April 5, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 6 CORROSION BLEND BEYOND LIMITS STATION 563.  REMOVED DAMAGE INSTALLED SEAT TRACK PLUG REPAIR PER AARD 53-20-00-10.
